| Model Number |
MSERIES CCT |
| Medical Device Problem Code |
Failure to Discharge (1169)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation and the customer's report was not replicated or confirmed.The device was put through extensive testing without duplicating the report.The rubber shock button cover was replaced as a precaution.The device was recertified and returned to the customer.No trend is associated with reports of this type.
Event or Problem Description
Complainant alleged that during functional testing, the device failed to discharge.Complainant did not indicate that there was any patient involvement in the reported malfunction.Complainant indicated that subsequent testing did not duplicate the reported malfunction.